Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Solutions of the electromagnetic wave equations for point dipole sources and spherical boundaries

Author: M. T. Hirvonen
Journal: Quart. Appl. Math. 39 (1981), 275-286
MSC: Primary 78A25; Secondary 35Q20
DOI: https://doi.org/10.1090/qam/625474
MathSciNet review: 625474
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Solutions of the electromagnetic wave equation are derived in systems containing spherical interfaces when the source field is that of a magnetic or electric point dipole. Piecewise constant electromagnetic parameters are assumed, but their values as well as the frequency of the source field are arbitrary. The solutions are obtained in terms of scalar and vector spherical harmonics. A sphere embedded in full space with a radial or transverse source dipole is considered explicitly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A25, 35Q20

Retrieve articles in all journals with MSC: 78A25, 35Q20

Additional Information

DOI: https://doi.org/10.1090/qam/625474
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society